# SDR SWIA201541086

- Difficulty date: April 4, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 22,840 hours, 16,460 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AIRFRAME SIDE PIANO HINGE GOUGED AFT END, DUE TO HINGE PIN ROLL PIN, C-CHECK, RO 4/21/15,  PERFORMED BLEND OUT ON PAX DOOR AIRFRAME SIDE PIANO HINGE AT AFT END AT THE LOCATION OF THE HINGE PIN ROLL PIN, REF: REO, BLEND OUT WAS FOUND TO BE OUT OF LIMITS, REPAIRED IAW STS EA.
